# SDR IXXA20150330073

- Difficulty date: August 25, 2014
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T120126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  TOP FRAME CORD CORROSION AT STATION 1088.  INSTALLED NEW FRAME CHORD BETWEEN STRINGER 34L - 34R IAW SRM 51-40-02.
